# SDR FDEA202208151986

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,643 hours, 33,636 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #2 ENGINE DURING REMOVAL AND REPLACEMENT OF COLD STREAM ACOUSTIC LINER FOUND MOUNTING BRACKET   BROKEN OFF SUPPORT SHROUD LOCATED AT APPROX 9:00 POSITION AFT OF FAN. REPAIRED #2 ENG GAS GENERATOR FAIRING PER RB211 EM TASK 72-03-01-300-136 (FRS7712, REPAIR   136). REF. SUBTASK 72-03-01-350-058 AND SUBTASK 72-03-01-310-009. ALSO REF. E.A.#:F-7200-  T0370104 A FOR MATERIAL SUBSTITUTION OF AMS4900 WITH AMS4902.
